# SDR SIMA20130917001

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 7,294 hours, 4,620 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

LEFT ENGINE, HIGH VIBATION ON CLIMBOUT WENT UP TO 1.8 BEFORE WE LEVELED OFF AND BROUGHT BACK THE POWER.  PREFORMED FIM TASK 72-00-00-810-011.  ALL VIBRATIONS WITHIN LIMITS.
